# SDR REXA2014120201168

- Difficulty date: December 2, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 17,754 hours, 11,461 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut Plate
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900 C1 RT WING INBD FLAP HAS THREE EACH DAMAGED NUTPLATES COMMON TO PANEL 684AB.  R & R THREE NUTPLATES ON RT INBD FLAP PANEL 684AB IAW SRM 51-42-15-001-001-A01.
